# SDR DALA2022051003235

- Difficulty date: May 9, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N328NW
- Make and model: Airbus A320-211
- Aircraft serial: 298
- Aircraft time: 83,152 hours, 38,408 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Floorbeam
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3228 CORROSION FLOORBEAM -Y81 BTW FR12 TO FR16 IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED FLOORBEAM PER A320 SRM 51-72-11. OK FOR SERVICE. (2229017)
